Modelling Claims Run-off with Reversible Jump Markov Chain Monte Carlo Methods

Verrall, R. J., Hossjer, O. & Bjorkwall, S. (2012). Modelling Claims Run-off with Reversible Jump Markov Chain Monte Carlo Methods. ASTIN Bulletin, 42(1), pp. 35-58.

[img]
Preview
PDF
Download (349kB) | Preview

Abstract

In this paper we describe a new approach to modelling the development of claims run-off triangles. This method replaces the usual adhoc practical process of extrapolating a development pattern to obtain tail factors with an objective procedure. An example is given, illustrating the results in a practical context, and the WinBUGS code is supplied.

Item Type: Article
Subjects: H Social Sciences > HG Finance
Divisions: Cass Business School > Faculty of Actuarial Science & Insurance
Related URLs:
URI: http://openaccess.city.ac.uk/id/eprint/3800

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics